Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Lower stomach pain, back pain, dizziness, hot flashes. Pregnant?

I have pain in my lower stomach I also have back pain at the same time, I have been dizzy with hot flashes and I don t know if I m pregnant because I m on the Mariana IUD , I am 23 years old and have a 2 year old daughter, when I put pressure on my tummy it hurts and I get hot flashes and nauseous the pain started yesterday 3-19-2013 and still here today 3-20-2013 should I be concerned?
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  214
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
There is possibility of some amount of pelvic infection when intrauterine device is being used.
So you better consult gynecologist, go for physical examination and ultrasound to rule out the possibility of pelvic inflammatory disease.
If that possibility is ruled out, then the symptoms could be side effects of the IUD.
You can take symptomatic treatment for it and possibly these symptoms will subside soon.
Take care.
Answered: Mon, 25 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor